ON the Openness of Functors of <em class="a-plus-plus">k</em>-Nonexpanding and Weakly Additive Functionals

  • L. I. Karchevs’ka Львів, нац. ун-т ім. I. Франка

Abstract

We study the property of openness of the functors for k -nonexpanding and weakly additive functionals. In particular, it is shown that these functors preserve the openness of mappings between finite compact sets but they are not open.
Published
25.11.2013
How to Cite
Karchevs’kaL. I. “ON the Openness of Functors of <em class="a-Plus-plus">k</Em&gt;-Nonexpanding and Weakly Additive Functionals”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 11, Nov. 2013, pp. 1567–1574, http://umj.imath.kiev.ua/index.php/umj/article/view/2536.
Section
Short communications